Jump to content
Important Survey - Please Participate ×

My battle


[De...]

Recommended Posts

I am joining the group after using Xanax for 7 years. I’m ready to taper completely off and have made significant progress already. At my highest dose, I took 1.5 mg daily. I have tapered down to .375 mg daily. I’m experiencing muscle cramps and spasms, gastrointestinal issues and occasional mild anxiety. I pray I can complete this journey and end this nightmare once and for all!
Link to comment
Share on other sites

[f5...]

Hello Determined2020 and welcome to BenzoBuddies,

 

It is great to hear that you have made so much progress on your Xanax taper.  Way to go!  Yes, the symptoms you describe are common with benzo withdrawl.  I've put a link to the Withdrawl Support board below:

 

Withdrawal Support (during your taper)

 

I've found the success stories on this board to be particularly helpful and uplifting:

 

Success Stories

 

I hope you will look around the website and familiarize yourself with it.  There is a wealth of information here and the members are kind and supportive.  Please let us know how we can help.  I'll hold the hope with you that you can reach a benzo-free life ... you've already accomplished quite a bit!!

 

Best to you,

 

Kate  :thumbsup:

 

 

 

 

Link to comment
Share on other sites

I am joining the group after using Xanax for 7 years. I’m ready to taper completely off and have made significant progress already. At my highest dose, I took 1.5 mg daily. I have tapered down to .375 mg daily. I’m experiencing muscle cramps and spasms, gastrointestinal issues and occasional mild anxiety. I pray I can complete this journey and end this nightmare once and for all!

 

Hello,

How long have you been tapering? How long do you wait between lowering your dosage?

It is great to hear you already experienced great progress and it is also great that so far you only had mild anxiety and gastrointestinal issues. It seems you are on the right track and you can complete your journey without much difficulties! I believe that your previous experiences with your taper is a good predictor of your body future response to the process.

Link to comment
Share on other sites

Thanks to both of you for the replies. I had went from 1.5 mg to .75 slowly over the past year or so.  Two months ago I began the taper from .75 to .375 very slowly. I’m dry cutting and using a scale. I have .25 mg pills and every 7 days I take 1/4 of a pill off.  Today I cut again to .3125.  Prayers it goes well!
Link to comment
Share on other sites

Welcome! Congrats on how far you've come already in the process!

 

It is a rough journey and I am sorry for the symptoms you are having. Others have successfully tapered and recovered and you can too.

 

All the best!

Link to comment
Share on other sites

Thanks to both of you for the replies. I had went from 1.5 mg to .75 slowly over the past year or so.  Two months ago I began the taper from .75 to .375 very slowly. I’m dry cutting and using a scale. I have .25 mg pills and every 7 days I take 1/4 of a pill off.  Today I cut again to .3125.  Prayers it goes well!

 

That sounds like a good plan. I also used a scale, toward the end instead of dropping every 7-10 days, I just dropped a tiny amount every day, it worked well and the transition was really smooth. The weight of my entire pill was 170 mg (0.5 mg Clonazepam active ingredient). I had to recalculate the equivalent dosage, simple math) 85 mg pill = 0.25 mg clonazepam active ingredient, and so on.

Link to comment
Share on other sites

×
×
  • Create New...